I took 4 advil pm pills is that gonna hurt?

please answer i coudnt sleep so i took 4 and still not sleepin should i take more or its gonna poison me
Answers:
8 is usually the amount for overdose. but i don't recommend that you rob more. everyone is different.
Taking more won't help Advil is ibuprofin an NSAID (non steroidal anti inflammitory) analgesic, or mild twinge releiver. The sleep ingredient is diphenhydramine which is the ingredient in Benadryl the allergy medicine, it of late happens to make some ethnic group drowsy too. Next time if you can't sleep and are not in any pain simply take Benadryl, maybe four, which is two more than the regular dose.
Or, Melatonin within 2 or 3 mg helps a lot of race. It's a synthetic hormone naturally produced in the brain during sleep. You can jump up to 5 mg.
you should not lug any more advils. If you feel that this strength is not helping, you should contact your doctor, and they might be able to prescribe something stronger for you.
I would not take anymore - try something else to minister to you sleep. I'm not sure if it is pain that is keeping you awake, but could you try a hot tub, leave your bedroom and try to read, meditate, drink some hot tea or chocolate. Do not remain in bed if you are have troubles trying to sleep it will only aggravate things. I hope this helps.
i have took 6-8 at a time just to sleep it will be fine
i don't think 4 will assassinate you, but i wouldn't take anymore or it could be harmful to you. you inevitability to do some meditation and clear your mind! only then will you sleep grasshopper! :oP
Well, I hope you STAY AWAKE. and Are ALIVE in the morning... why would you RISK YOUR LIVER by taking too several pills?? You do know that Too Many Pills, as that, can easily DESTROY YOUR LIVER...
You should loaf at least one hour to give the medication time to pocket effect; adding more will be of no benefit and may even be harmful
Your singular supposed to take 2...and it take nearly 30 minutes to kick in, i.e. why they say to take it since your normal bedtime...you could already be poisoned... Source(s): Answer mine?
http://answers.yahoo.com/question/index;…
no you will pass in peace lol simply joking you will be fine unless you like 60 lbs later try trowing up
It depends on your tolerance for medication. If I were you, I would NOT take anymore. I know its appealing. I have not been competent to sleep for the last 4 nights and I own taken everything I can think of, even presciption sleep medication. Sometimes our bodies just be in motion in cycles where we can't sleep for doesn`t matter what reason. If you have this problem normally, see your doctor about prescribing you something. Good Luck.
dont lift more..if u cant sleep just watch some tv till u do


Related Questions:
  • I've be have sharp and burning pains contained by my stomach, please sustain im within so much torment!?
  • Is my foot going to be alright?
  • My husband have severe stomach-ache contained by lower departed belly, what could it be?
  • I havent have a bowel movement since monday!?
  • Lower right stomach pains! serve.?
  • OMG, how can I bring rid of this headache?


  • Copyright 2010 All rights reserved. HealthCareAsk.com